MAUDE Adverse Event Report: BARD ACCESS SYSTEMS L/P TI CHRFX ATT 6FR DAI; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS L/P TI CHRFX ATT 6FR DAI; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0605550
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.Manufacturing records were reviewed and there were not found evidence that the failure mode reported in this complaint is caused by the manufacturing process.A sample evaluation could not be performed as the samples were not returned.The root cause could not be determined based upon available information.It is unknown whether patient and/or procedural factors contributed to the event.Possible contributing factors include defective introducer, insufficient design( eg.Dimensions); however, the lack of a returned sample prevented both confirmation of the reported event and identification of a root cause(s).The investigation is inconclusive due to the fact that no sample was returned for evaluation.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 605550 port & catheter allegedly had defective components.This information was received from a single source.The alleged malfunction involved a patient with no known impact to the patient.The patient was reported to be a (b)(6) male whose age was not provided.

Brand Name
L/P TI CHRFX ATT 6FR DAI
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8800160
Report Number3006260740-2019-01991
Device Sequence Number16921460
Product Code LJT
UDI-Device Identifier00801741025976
UDI-Public(01)00801741025976
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0605550
Device Catalogue Number0605550
Device Lot NumberRECW1405
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/17/2019
Patient Sequence Number1